# SDR AALA202009239014

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 53,552 hours, 33,731 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT MAIN LANDING GEAR DOOR HINGE FITTING CRACKED.  REPLACED HINGE FITTING, PER SRM 51-42-11.
